# SDR ASAA2025040957364

- Difficulty date: April 9, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- Aircraft time: 79,555 hours, 40,345 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A83717
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CUTOUT FWD UPPER STUB FRAME IS CRACKED. GROUNDED - YES. REMOVED AND REPLACED STUB FRAME IAW B737-700 SRM 51-40-02-0G-0.
